Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jörg Schürmann
Title: Topology of singular spaces and constructible sheaves
Additional book information: Birkhäuser-Verlag, Basel, 2003, x+452 pp., ISBN 3-7643-2189-X, US$139.00

References [Enhancements On Off] (What's this?)

  • 1. Aldo Andreotti and Theodore Frankel, The Lefschetz theorem on hyperplane sections, Ann. of Math. (2) 69 (1959), 713–717. MR 0177422,
  • 2. Raoul Bott, On a theorem of Lefschetz, Michigan Math. J. 6 (1959), 211–216. MR 0215323
  • 3. M. Goresky and R. D. MacPherson, Stratified Morse Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Folge 3 Band 14, Springer-Verlag, Berlin, Heidelberg, New York, 1988. MR 0932724 (90d:57039)
  • 4. Masaki Kashiwara and Pierre Schapira, Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 292, Springer-Verlag, Berlin, 1990. With a chapter in French by Christian Houzel. MR 1074006
  • 5. René Thom, Problèmes rencontrés dans mon parcours mathématique: un bilan, Inst. Hautes Études Sci. Publ. Math. 70 (1989), 199–214 (1990) (French). MR 1067383
  • 6. -, \OEuvres complètes, Institut des Hautes Études Scientifiques, Bures-sur-Yvette, 2002, on a CD-Rom.

Review Information:

Reviewer: Claude Sabbah
Affiliation: Centre de Mathématiques Laurent Schwartz, École Polytechnique
Journal: Bull. Amer. Math. Soc. 43 (2006), 575-578
MSC (2000): Primary 32S60; Secondary 14F17, 32L20
Published electronically: May 23, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society